Watanabe Yosuke WATANABE Yosuke

ID:9000045646975

Department of Mathematical Sciences,College of Engineering,Osaka Prefecture University (1998年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Periodic Soliton Resonance: Solutions to the Davey-Stewartson I Equation

    WATANABE Yosuke , TAJIRI Masayosi

    The two y-periodic solitons solution (i.e. the arrays of the localized structure in the y-direction)to the Davey-Stewartson I equation is analyzed to show that the soliton resonance exists betweenthem …

    Journal of the Physical Society of Japan 67(3), 705-708, 1998-03-15

    References (20)

Page Top